Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorSen, Samiken
dc.contributor.authorSen, Siddharthaen
dc.contributor.authorSexton, Jamesen
dc.contributor.authorAdams, David H.en
dc.identifier.citationSen, S., Sen, S., Sexton, J., & Adams, D. H. (2000). Geometric discretization scheme applied to the Abelian Chern-Simons theory. Physical Review E, 61(3), 3174-3185.en
dc.description.abstractWe give a detailed general description of a recent geometrical discretization scheme and illustrate, by explicit numerical calculation, the scheme’s ability to capture topological features. The scheme is applied to the Abelian Chern-Simons theory and leads, after a necessary field doubling, to an expression for the discrete partition function in terms of untwisted Reidemeister torsion and of various triangulation-dependent factors. The discrete partition function is evaluated computationally for various triangulations of S 3 and of lens spaces. The results confirm that the discretization scheme is triangulation independent and coincides with the continuum partition function.en
dc.relation.ispartofseriesPhysical review Een
dc.rights© 2000 The American Physical Society. This paper was published in Physical Review E and is made available as an electronic reprint (preprint) with permission of The American Physical Society. The paper can be found at the following official DOI:  One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.en
dc.subjectPhysical and Mathematical Sciencesen
dc.titleGeometric discretization scheme applied to the Abelian Chern-Simons theoryen
dc.typeJournal Articleen
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen
dc.description.versionPublished versionen
item.fulltextWith Fulltext-
Appears in Collections:SPMS Journal Articles
Files in This Item:
File Description SizeFormat 
Geometric discretization scheme applied to the Abelian Chern-Simons theory.pdf168.83 kBAdobe PDFThumbnail

Citations 10

Updated on Nov 21, 2022

Web of ScienceTM
Citations 10

Updated on Nov 24, 2022

Page view(s) 50

Updated on Nov 29, 2022

Download(s) 20

Updated on Nov 29, 2022

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.